Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



Bounded and compact vectorial Hankel operators

Author: Lavon B. Page
Journal: Trans. Amer. Math. Soc. 150 (1970), 529-539
MSC: Primary 47.40
MathSciNet review: 0273449
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Operators $ H$ satisfying $ {S^ \ast }H = HS$ where $ S$ is a unilateral shift on Hilbert space are called Hankel operators. For a fixed shift $ S$ of arbitrary multiplicity the Banach spaces of bounded Hankel operators and of compact Hankel operators are described, and it is shown that the former is always the second dual of the latter. Representations for bounded and for compact Hankel operators are given in a standard function space model.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 47.40

Retrieve articles in all journals with MSC: 47.40

Additional Information

Keywords: Bounded Hankel operator, compact Hankel operator, Toeplitz operator, shift, unitary dilation, trace-class, dual space, quotient space
Article copyright: © Copyright 1970 American Mathematical Society

American Mathematical Society